MAUDE Adverse Event Report: ABBOTT MEDICAL OCTRODE LEAD KIT, 30CM LENGTH; PERCUTANEOUS LEAD

ABBOTT MEDICAL OCTRODE LEAD KIT, 30CM LENGTH; PERCUTANEOUS LEAD
Model Number 3183
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 11/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer report number: 1627487-2021-18988, 1627487-2021-18990, 1627487-2021-18991.It was reported that patient was experiencing pain at the lead site.Surgical intervention was undertaken on (b)(6) 2021 in which the leads and extensions were explanted and only leads were replaced, resolving the issue.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
OCTRODE LEAD KIT, 30CM LENGTH
Common Device Name
PERCUTANEOUS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key13013015
Report Number1627487-2021-18989
Device Sequence Number17335693
Product Code LGW
UDI-Device Identifier05414734401692
UDI-Public05414734401692
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2023
Device Model Number3183
Device Catalogue Number3183
Device Lot Number7979113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer01/31/2022
Initial Report FDA Received Date12/15/2021
Supplement Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale
Patient Weight68 KG